U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

Can you die from overdosing on vitamin a pills?

1 doctor answer3 doctors weighed in
Dr. Kevin Windisch
Pediatrics 26 years experience
Yes: Your brain can swell and herniate. This is generally fatal.

Related questions

A 52-year-old female asked about a 32-year-old male:
I have pain in the lower right, i took vitamin pills, and I have more than five hours with pain. What can be?
1 doctor answer1 doctor weighed in
A 43-year-old member asked:
What are the signs of overdosing on vitamin a?
1 doctor answer4 doctors weighed in
A 33-year-old female asked:
Can I die from taking a women's daily vitamin/mineral supplement?
2 doctor answers2 doctors weighed in
Last updated Feb 3, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.